# SDR 2012F00228

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 38,248 hours, 36,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONE HOUR AFTER TAKEOFF, ENGINE ICE WAS TURNED ON ALONG WITH IGNITION SOON AFTERWARD A MISTY FOG APPEARED IN THE COCKPIT AND FOWARD GALLEY I TURNED THE ENGINE ICE OFF AND THE MISTY FOG STOPPED ALSO RECEIVED NO MODE LIGHT WHEN THE ENGINE ICE WAS PLACED ON.
